# SDR 2014FA0000023

- Difficulty date: April 24, 2013
- Submitted: January 15, 2014
- Operation: General aviation
- Aircraft: N23416
- Make and model: Airtrc AT301
- Aircraft serial: 3010385
- Aircraft time: 6,970 hours
- Engine: Pwa R1340*
- Engine time: 6,975 hours
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Bearing
- Part number: 288943RBC
- Part serial: ITB4838
- Condition: Failed
- Location: Supercharger
- Component: Supercharger, Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

SUPERCHARGER BLOWER AFT BEARING FAILURE DURING TAKEOFF.
